# SDR RAIA2019062170001

- Difficulty date: June 17, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 42,210 hours, 26,268 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450601
- Part serial: 99031339
- Condition: Inoperative
- Location: Weather System
- Part time: 4,870 hours, 4,203 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL.    R&R WEATHER RADAR. OPS CHECK GOOD.
